CSN Login
Members Online: 6

You are here

Scan

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Hi everyone,
I had a scan on June 24th which showed good shrinkage in lung tumors and good results where tumor was radiated in liver area. My radiation doctor at OHSU wanted his own follow up scan so I had this done August 14th with good results in liver area and shrinkage in lungs except a new nodule showed up in the right lung..I saw my regular oncologist and we decided to take a break until he compares both scans and gets a plan that my be better for me. (He is such a wonderful person). I did have my dosage of Folfri cut back because it was not allowing me to have good quality of life but the last 2 treatments have been terrible, I am down 6 days with sleepiness, diareah and constipation etc..I will go see him Sept 2nd and see what is best for me. I keep ticking along and will keep doing so but a body can only take so much of this chemo and I am definitely not a candidate for anymore surgeries as my cancer is widespread. My counts have been running WBC around 2.5 Platlets 59 - 64 range.. I just lose all energy so hopefully we will work something out. Warm wishes to all, hugs to you, Audrey.

angelsbaby's picture
angelsbaby
Posts: 1171
Joined: May 2008

Any shrinkage is a good sign, I hope you feel better soon It is so comforting when you really like your dr and he takes good care of you. Take Care.

michelle

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Michelle,
Thank you for your kind words.. I am going to enjoy my break from the chemo..Hugs, Audrey.

dianetavegia's picture
dianetavegia
Posts: 1953
Joined: Mar 2009

I'm not too savvy with the wording, but it sounds good to me. Praying they can make you feel much better so you can enjoy life.

God Bless,
Diane

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Diane,
Thanks for your prayers and kind words. Hugs, Audrey.

luv3jay's picture
luv3jay
Posts: 534
Joined: May 2009

Shrinkage sounds good to me. I hope you are able to enjoy yourself during your chemo break. Take care!

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Thanks for your kind words. Hopefully I will enjoy my break, hugs to you, Audrey.

Sundanceh's picture
Sundanceh
Posts: 4408
Joined: Jun 2009

Hi Audrey

It sounds a little rough for you right now...I hear the "tiredness" in your voice. You have a reason to be tired with all you are going through.

Tumors shrinking is always good news. These treatments do take their toll on you though, I can certainly relate to that. The best thing to do when you feel badly from the chemo though is to rest as much as you can - gives the body a better chance to fight on. I know you are struggling as I read your words. I am truly sorry you are having to go through this.

Your platelet counts are down to where mine were at one time, so be careful to stay away from anything that is sharp...when mine were low like that, I accidentally cut myself very small though, but it bled and would not clot for quite awhile.

I always worry about platelet counts and talk to people about those....your platelet counts should be in the 90-100 range, before they do any more chemo...your current counts are too low for an infusion.

Ask your doctor about Nplate or Rituxan - these are drugs that will BOOST the platelet counts and they are used to raise platelet counts so that chemo can be administered.

Nplate was approved 2 days before my treatment ended so I did not do it, but I was prepared to do it...I actually used my test case and signed for the doctor, so he would have the authorization to be able to give it to other patients - I figured I might as well do the paperwork so somebody else might benefit from it.

You are very strong and very brave...I'm keeping up with you...let's get those platelets up :)

And rest, if anything it will make your mind feel better too and give you the stregth to carry on...not that you need that, you are already very strong to me.

Take care
-Craig

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Craig,
You are very strong also and your post moves me. I am going to ask my oncologist about my platlets and mention the Nplate and Rituxan when we talk. I get my infusion with low platlets because even with my month off in July they did not improve much so we went forward with infusions. In my mind maybe that is why I am taking so long to recover after infusions..I will ask him about this. Thanks for your kind words and upbeat post to me. Hugs to you, Audrey.

mommyof2kds's picture
mommyof2kds
Posts: 522
Joined: Mar 2009

Hope you get your plan of care soon so you will feel better about it. shinking is good... Get lots of rest with the chemo, it knocks me on my butt also. It takes me a good 6 days to start feeling good.. Your not alone.. Hang in there.

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Thanks for the kind words.. and you are right any shrinkage is good.. Hugs, Audrey.

tootsie1's picture
tootsie1
Posts: 5056
Joined: Feb 2008

Hi, Audrey.

I'm sorry you're having such a hard time, but it's so good that you have a doctor you trust and like.

*hugs*
Gail

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Gail,
Thanks for replying to my post, I'm sure we will get a plan that will help..Hugs, Audrey.

Anonymous user (not verified)

This comment has been removed by the Moderator

Subscribe to Comments for "Scan"